MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TRABECULAR METAL FEMORAL STEM PRESS-FIT COLLARLESS; PROSTHESIS, HIPS

ZIMMER BIOMET, INC. TRABECULAR METAL FEMORAL STEM PRESS-FIT COLLARLESS; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D11: trabecular metal femoral stem press-fit collarless 12/14 neck taper standard body standard neck offset size 18 172 mm stem length cementless.D10: 00786401700 femoral stem press-fit collarless 12/14 neck taper standard body standard neck offset size 17 172 mm stem length cementless 63207152, 00786401820 femoral stem press-fit collarless 12/14 neck taper standard body extended neck offset size 18 172 mm stem length cementless 62721814.Further evaluation of the returned packaging for lot 63602616 determined sterility is considered breached.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Review of complaint history found no additional related issues with the reported item and lot combination.Reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.The condition of the device when it left zimmer biomet is considered conforming to specification.The root cause of the reported event can be attributed to transit damage.This complaint was confirmed by evaluation of the provided photos and returned product.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported the product packaging was compromised.The seal was reported to be broken by the implant breaking or cracking the sterile packaging from the inside.There are no visible signs of damage in either direction of internal packaging.There was no patient involvement.

Brand Name
TRABECULAR METAL FEMORAL STEM PRESS-FIT COLLARLESS
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20140618
Report Number0001822565-2024-02837
Device Sequence Number7417606
Product Code LPH
UDI-Device Identifier00889024139350
UDI-Public(01)00889024139350(17)270331(10)63602616
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K051491
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number00786401800
Device Lot Number63602616
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Initial Report FDA Received Date09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Patient SexUnknown